# SDR DXTA2021031939720

- Difficulty date: March 18, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 12,877 hours, 8,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR HANDLE (OUTSIDE) FAILS TO GO FLUSH WHEN CLOSED FROM THE INSIDE. CLOSES FLUSH WHEN CLOSED FROM THE OUTSIDE.///SIGN-OFF///ADJUSTED EXTERIOR MAIN DOOR HANDLE INNER DOOR PUSH ROD END
UNTIL HANDLE WAS FLUSH WITH AIRCRAFT SKIN IAW CESSNA 680 MM 52-10-40.
